JournalsjncgVol. 8, No. 4pp. 1171–1190

Lefschetz and Hirzebruch–Riemann–Roch formulas via noncommutative motives

  • Denis-Charles Cisinski

    Université Paul Sabatier, Toulouse, France
  • Gonçalo Tabuada

    Massachusetts Institute of Technology, Cambridge, USA
Lefschetz and Hirzebruch–Riemann–Roch formulas via noncommutative motives cover
Download PDF

Abstract

V. Lunts has recently established Lefschetz fixed point theorems for Fourier–Mukai functors and dg algebras. In the same vein, D. Shklyarov introduced the noncommutative analogue of the Hirzebruch–Riemman–Roch theorem. In this article, we see how these constructions and computations formally stem from their motivic counterparts.

Cite this article

Denis-Charles Cisinski, Gonçalo Tabuada, Lefschetz and Hirzebruch–Riemann–Roch formulas via noncommutative motives. J. Noncommut. Geom. 8 (2014), no. 4, pp. 1171–1190

DOI 10.4171/JNCG/183